Hello

  • 2 replies
  • 24 subscribers
  • 578 views

I have had secondary breast cancer since 2016. Having been on 3 treatments, 2 of which have been tablets, I am now on Trodelvy which I am struggling with. I started my first 3 week cycle in November which after two weeks I developed a very itchy rash everywhere which lasted for several weeks until I had a 5 week break from chemo over the Xmas period. My third treatment was 2 weeks ago and low and behold the rash is back with a vengeance!. I'm on a strong antihistamine and my oncologist  cut the dose back slightly on the last treatment so I'm worried that maybe my body can't tolerate this drug. I would be so grateful to know from anyone if they have experienced the same side affects and advice on how to cope with it. 

  • Hi  

    Whilst I haven't had as extensive an itchy rash as you, I did have an itchy rash on my breast when I had radiotherapy recently. Fortunately, it went after about a week when the radiotherapy nurse gave me hydrocortisone cream to apply along with a daily antihistamine tablet.

    If no one from the group comes forward to share a similar experience with you, you could have a look for previous posts which mention this side effect by using the search button.

    It would be great if you could pop something about your diagnosis and treatment so far into your profile as it really helps others when replying to you and also when looking for someone on a similar pathway. It also means that you don't have to keep repeating yourself. To do this click on your username and then select 'Profile'. You can amend it at any time and if you're not sure what to write you can take a look at mine by clicking on my username.

    I do hope your rash clears up soon as I know how unpleasant it can be.

    x

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"

  • Hi latchbrook,

    Thankyou for your advice which is very helpful. I also have triple negative breast cancer. I wilI do as you suggest. Wishing you all the best for your treatment.